# SDR 2007UALA02189

- Difficulty date: June 24, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 43,378 hours, 15,494 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN WITH SMOKE IN CABIN. FOUND THREADS STRIPPED AT THE GEARBOX HOUSING OIL OUTLET PORT. THIS CONDITION LEAD TO AN EXTERNAL OILLEAK. THE OIL WAS THEN DRAWN INTO THE INLET THUS CAUSING THE SMOKE IN CABIN. BORESCOPE OF THE POWER SECTION REVEALED DIFFUSER VANE EROSION AND HOT SECTION DETERIORATION.  REPLACED APU
